Exponential Pompeiu’s type inequalities with applications to Ostrowski's inequality

[img]
34-1220-1-PB.pdf - Published Version (258kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Exponential Pompeiu’s type inequalities with applications to Ostrowski's inequality. Acta Mathematica Universitatis Comenianae, 84 (1). 39 - 50. ISSN 0231-6986

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31526
Official URL http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/am...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login